Page 1 of 2 12 LastLast
Results 1 to 10 of 16

Thread: Dizzy feeling

  1. #1

    Dizzy feeling

    Here is what just happened
    Tonight I followed the Dr's orders and took my 200 mg of Lyrica

    About hour went by I watched a movie and I feel sick like a bad roller coaster ride I feel almost nauseaus .
    Finally I can say it literally made me feel super relaxed almost like a high
    and I dont like the feeling that I am just not myself now is going down it is not good imop
    Lastly it fogs my mind

    Not kool


    All I had was 32 ounces of spring water

    I dont feel like myself .... Must be a bad side reaction to the medicine ...


    Right now if I close my eyes my head is spinning I cant wait for this crap to get out of my system it is not for me .

    We all have different reactions
    Kind of scary I lost my appetite etc.....

  2. #2
    GL - that has happened to me before. I think that food slows the absorption big time. If all you had was water in your stomach, you may have absorbed the drug very quickly leading to those side effects. Try taking it after a meal.
    arndog

  3. #3
    Hi Arndog
    I just had a breakfast oatmeal bar to hopefully help me get over the stupid feeling bud
    thanks
    Youre so kool

    Judy

  4. #4
    Hi GL-I was on Lyrica before 600mg total a day and stopped it for a year. Then my Dr. wanted me to take it for my neck pain and I said okay I have some left over and took a 150mg and I felt high and dizzy also and never felt this feeling before and I ate something and lay and watched TV and felt better after a couple of hours. You should eat some toast or some more food.

    It took me a few months to get up to the highest dose so hope your Dr. is increasing the dose slowly for you. I hope you feel better soon.
    ________________________________________

  5. #5
    Hi,
    I don't post very often but wanted in chip in here and say that when I first started Pregabalin (Lyrica) I felt drunk and unreal at first. I started at 75 mg and worked up to 600mg a day over a few months. The side effects were awful but went away and it really helped a lot with the pain. So maybe you could think about sticking with it for a while to see if side effects go and you get some pain reduction.

    As I have been on it for 3 years (and gained a lot of weight) I want off it for a time. I think it is making me feel numb and emotionless BUT it is good for reducing my neuropathic pain (from a T12 non traumatic injury). I am down to 300 a day but my pain is noticeably worse and I have to use my wheelchair more than I want to. But I want to give my body a rest for this medication for a while. Some of my friends think I am nuts to want to do this but I am sure that some here will relate to this. I am also on Oxycontin. Good luck.

  6. #6
    Hi everyone It was definitely scary imop I am ok now
    Last night when I got dizzy
    I ate a little chinese fod chicken pieces mostly stir fry and took a 4 hour nap to get over the weird feeling


    I now feel better

    Good Sunday Morning to ya all

    GL

  7. #7
    Lyrica is best tolerated when it is ramped up over days and days. A doctor often prescribes a much lower dose than 200 mg before taking you there.

    Had you been taking lower doses of it in the days prior to hitting your body with that large a dose?

    Lyrica is sometimes abused if a person has a tendency to addiction. That's not the case with what you described, but the high feeling you reported is why some people take loads of it at once.

    If it helped your neuro pain, talk to your doctor about titratng the dose to minimum necessary to achieve pain relief.

    Hope this helps.

  8. #8
    Hi LeMemChose ;

    Initially my dr put me on 100 mg of it last year then he kept increasing it
    Now I am supposed to be taking 300 mg

    For ages I was only using 100 mg then my dr told me to take at least 200 mg

    I been actually hoping it came in pill form to cut up with a pill cutter but my Lryica is all 100 mg Medicine filled red capsules
    I can not cut those
    It was such a crappy feeling last night
    Today I went all day without the lyrica

    I dont use much medications technically so maybe because I like to drink lots of water
    The 200 mg of it I took last night was hard on my system .

    I will try to make a dr appt this week for tuesday or late tomorrow

    Wed I have minor internal surgery in a different hospital / different medical necesity so my week is all crazy

    Neuropatic pain is a bad feeling


    Your advice is great I am going to mention the rollercoaster incident to the Dr Tuesday

    Thank you very much for your help

    Keep smiling
    Sincerely ;
    Judy

  9. #9
    I have recently retried Lyrica. Apparently I was on it 5 years ago. I dont remember this tho. I was also on a pretty large amount of Kadien (time release morphine) at the time. I remember telling my Drs (neurologist) that I was experiencing strange side effects. I was scared to take both meds as i could not function and take care of myself. I was then discharged as a patient.
    Anyway, recently i decided i would retry it and have a new Dr. I have was willing to prescribe it. I was taking 50mg 3x a day. After one week (yesterday) I woke and took my meds. A couple hours later i feel i was "tripping face". My pupils were dilated massivly. I could not think straight or hold a thought. It took 2 hours to do my BB/shower routine instead of the normal half hour to 45 mins. Spasms caused me to fall in the bathtub while trying to transfer twice. Neuro pain was horrid and spasms were off the chart. I could barley speak. I was barley able to call my Dr. and speak straight to get an appt ASAP. I discontinued it and the feeling wore off (mostly) by days end. I have been feeling reallllly out of it since day 2 of taking lyrica but decided I would try and let my body adjust. Sadly it only got worse.
    I called a friend to come over and spend the night to watch me and make sure I could get to my Dr. today.
    I can not take care of myself while "Tripping"!. For those that this med helps. Congrats. < REally! For the other HALF, i feel this drug can be horrid and dangerous.
    I called my new PM Dr (prescriber) and Dr. got me in this morning. Changed meds up again. Off Lyrica was one change.
    Ugghhh! I feel like I am restarting from day one of being paralyzed.!
    Drs, either dont know how to fix us/me OR are scared to write for meds it seems. Ive seen a bunch of them. Its sad.
    B
    Has it been five years yet? ..........

  10. #10
    Hi Baron
    I dont use morphine


    i've been on lyrica a while
    It affects everyone differently


    I have a system that does not tolerate it so monday I have to see my Dr and he is going to work with me on a solution .


    I hope you feel better

    Sincerely ; GL

Similar Threads

  1. dizzy
    By ehu48003@bigpond.net.au in forum Care
    Replies: 2
    Last Post: 03-06-2006, 07:20 AM
  2. dizzy
    By Liz321 in forum Care
    Replies: 13
    Last Post: 04-28-2005, 08:54 PM
  3. Dizzy
    By Indy 1 in forum Care
    Replies: 7
    Last Post: 12-29-2004, 09:47 AM
  4. Dizzy in the morning
    By adamstrace in forum Care
    Replies: 2
    Last Post: 12-16-2004, 03:04 PM
  5. dizzy
    By SydneyJo in forum Care
    Replies: 6
    Last Post: 11-29-2004, 08:00 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •